Ricardo C. L. F. Oliveira
Ricardo C. L. F. Oliveira
Adresse e-mail validée de dt.fee.unicamp.br - Page d'accueil
Titre
Citée par
Citée par
Année
Parameter-dependent LMIs in robust analysis: Characterization of homogeneous polynomially parameter-dependent solutions via LMI relaxations
RCLF Oliveira, PLD Peres
IEEE Transactions on Automatic Control 52 (7), 1334-1340, 2007
4432007
LMI conditions for robust stability analysis based on polynomially parameter-dependent Lyapunov functions
RCLF Oliveira, PLD Peres
Systems & Control Letters 55 (1), 52-61, 2006
2332006
Stability of polytopes of matrices via affine parameter-dependent Lyapunov functions: Asymptotically exact LMI conditions
RCLF Oliveira, PLD Peres
Linear algebra and its applications 405, 209-228, 2005
1802005
Convergent LMI Relaxations for Quadratic Stabilizability and Control of Takagi–Sugeno Fuzzy Systems
VF Montagner, RCLF Oliveira, PLD Peres
IEEE Transactions on Fuzzy Systems 17 (4), 863-873, 2009
1482009
Gain-scheduled ℋ2 and ℋ∞ control of discrete-time polytopic time-varying systems
J De Caigny, JF Camino, RCLF Oliveira, PLD Peres, J Swevers
IET control theory & applications 4 (3), 362-380, 2010
1452010
Robust H2 and H∞ filter design for uncertain linear systems via LMIs and polynomial matrices
MJ Lacerda, RCLF Oliveira, PLD Peres
Signal Processing 91 (5), 1115-1122, 2011
1272011
LMI-based control for grid-connected converters with LCL filters under uncertain parameters
LA Maccari, JR Massing, L Schuch, C Rech, H Pinheiro, RCLF Oliveira, ...
IEEE Transactions on Power Electronics 29 (7), 3776-3785, 2013
1252013
H∞ guaranteed cost computation by means of parameter-dependent Lyapunov functions
PJ de Oliveira, RCLF Oliveira, VJS Leite, VF Montagner, PLD Peres
Automatica 40 (6), 1053-1061, 2004
1152004
LMI Relaxations for Reduced-Order Robust Control of Continuous-Time Uncertain Linear Systems
CM Agulhari, RCLF Oliveira, PLD Peres
IEEE Transactions on Automatic Control 57 (6), 1532-1537, 2011
1082011
Gain‐scheduled dynamic output feedback control for discrete‐time LPV systems
J De Caigny, JF Camino, RCLF Oliveira, PLD Peres, J Swevers
International Journal of Robust and Nonlinear Control 22 (5), 535-558, 2012
1072012
LMI approach for ℋ∞ linear parameter-varying state feedback control
VF Montagner, R Oliveira, VJS Leite, PLD Peres
IEE Proceedings-Control Theory and Applications 152 (2), 195-201, 2005
1052005
Robust LMI parser: A computational package to construct LMI conditions for uncertain systems
CM Agulhari, R De Oliveira, PLD Peres
XIX Brazilian Conference on Automation (CBA 2012), 2298-2305, 2012
1032012
Robust LMIs with parameters in multi-simplex: Existence of solutions and applications
RCLF Oliveira, PA Bliman, PLD Peres
2008 47th IEEE Conference on Decision and Control, 2226-2231, 2008
972008
State feedback control of switched linear systems: An LMI approach
VF Montagner, VJS Leite, R Oliveira, PLD Peres
Journal of computational and applied mathematics 194 (2), 192-206, 2006
902006
Existence of homogeneous polynomial solutions for parameter-dependent linear matrix inequalities with parameters in the simplex
PA Bliman, RCLF Oliveira, VF Montagner, PLD Peres
Proceedings of the 45th IEEE Conference on Decision and Control, 1486-1491, 2006
872006
Selective $\hbox {\scr H} _2 $ and $\hbox {\scr H} _\infty $ Stabilization of Takagi–Sugeno Fuzzy Systems
ES Tognetti, RCLF Oliveira, PLD Peres
IEEE Transactions on Fuzzy Systems 19 (5), 890-900, 2011
862011
Convergent LMI relaxations for robust analysis of uncertain linear systems using lifted polynomial parameter-dependent Lyapunov functions
RCLF Oliveira, MC de Oliveira, PLD Peres
Systems & Control Letters 57 (8), 680-689, 2008
832008
Robust state feedback LMI methods for continuous-time linear systems: Discussions, extensions and numerical comparisons
RCLF Oliveira, MC De Oliveira, PLD Peres
2011 IEEE International Symposium on Computer-Aided Control System Design …, 2011
802011
Time-varying discrete-time linear systems with bounded rates of variation: Stability analysis and control design
RCLF Oliveira, PLD Peres
Automatica 45 (11), 2620-2626, 2009
732009
Mode-Independent -Control of a DC Motor Modeled as a Markov Jump Linear System
RCLF Oliveira, AN Vargas, JBR do Val, PLD Peres
IEEE Transactions on Control Systems Technology 22 (5), 1915-1919, 2013
662013
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20